Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 15, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jan 13, 2007, 4:02 PM CST for Falls County, Limestone County, Texas. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2007, 4:02 PM CST (22:02 UTC)
- Expired
- Jan 13, 2007, 6:00 PM CST
- In force
- 118 min
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Falls County, TX, Limestone County, TX
The radar
The Ft Hood radar (KGRK), 96 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 247 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 132205
FFWFWD
TXC145-293-140000-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CST SAT JAN 13 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FALLS COUNTY IN NORTH CENTRAL TEXAS
LIMESTONE COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 600 PM CST
* AT 355 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAINFALL ASSOCIATED WITH A LINE OF SHOWERS AND
THUNDERSTORMS CONTINUING OVER FALLS AND LIMESTONE COUNTIES. THIS
IS A DANGEROUS FLOODING SITUATION. COUNTY AND STATE LAW
ENFORCEMENT HAVE REPORTED NUMEROUS ROADS FLOODED IN NORTHERN
FALLS AND NORTHERN LIMESTONE COUNTIES. TRAVEL IS STRONGLY
DISCOURAGED. RAIN GAGE REPORTS IN EXCESS OF 5 INCHES HAVE BEEN
RECEIVED FROM THIS AREA. AN ADDITIONAL 1 TO 2 INCHES OF RAIN CAN
BE EXPECTED OVER THE NEXT FEW HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MEXIA AND
COOLIDGE
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLASH FLOOD DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER
LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING
STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP
TO HIGHER GROUND.
LAT...LON 3128 9727 3153 9679 3172 9693 3181 9674
3180 9650 3142 9624 3113 9680 3111 9682
3113 9684 3102 9703 3101 9709
$$
DUNN1 follow-up statement
000
WGUS74 KFWD 140004
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
602 PM CST SAT JAN 13 2007
TXC145-293-140012-
LIMESTONE TX-FALLS TX-
602 PM CST SAT JAN 13 2007
...THE FLASH FLOOD WARNING HAS EXPIRED FOR FALLS AND LIMESTONE
COUNTIES...
SOME LIGHT TO MODERATE RAIN WILL CONTINUE THROUGH THE EVENING WITH
SOME RESIDUAL WATER LEFT ON ROADS. HOWEVER...THE THREAT OF FLASH
FLOODING HAS ENDED.
LAT...LON 3128 9727 3153 9679 3172 9693 3181 9674
3180 9650 3142 9624 3113 9680 3111 9682
3113 9684 3102 9703 3101 9709
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jan 13, 4:00 PM CST, 2 minutes earlier.
Area forecast discussion, Jan 13, 4:00 PM CST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 400 PM CST SAT JAN 13 2007 .DISCUSSION... A COMPLEX WEATHER DAY TO SAY THE LEAST WITH FREEZING RAIN TO THE NORTHWEST AND FLOODING RAINS IN THE SOUTHEAST. THIS EVENING SHOULD BE A CONTINUATION OF THE AFTERNOON WITH SOME HEAVY RAIN REMAINING IN THE EAST AND FREEZING DRIZZLE AND LIGHT FREEZING RAIN CONTINUING ACROSS THE NORTHWEST HALF. WE EXPECT THE FREEZING LINE...WHICH IS CURRENTLY LOCATED FROM NEAR BONHAM...TO DALLAS...TO HILLSBORO...TO LAMPASAS...TO EASE A LITTLE FURTHER SOUTHEAST TONIGHT. WHILE PRECIPITATION WILL BE MOSTLY LIGHT THIS EVENING...RESIDUAL WATER SHOULD BEGIN TO ICE OVER...ESPECIALLY ON BRIDGES AND OVERPASSES. THIS WILL BE DUE TO THE PROLONGED PERIOD OF SUB FREEZING TEMPERATURES. THERE SHOULD BE A DECREASE IN STORM COVERAGE AND INTENSITY ACROSS THE EASTERN COUNTIES FROM MID TO LATE EVENING AS THE FIRST IMPULSE TRANSLATES INTO EAST TEXAS. WE EXPECT A LULL IN THE PRECIP FROM LATE EVENING TO THE EARLY MORNING HOURS BEFORE THE NEXT UPPER LEVEL IMPULSE...CURRENTLY ROTATING TOWARD THE BIG BEND...MOVES INTO THE WESTERN COUNTIES OF NORTH TEXAS. FREEZING RAIN AND SOME SLEET WILL BE ON THE INCREASE TOWARD SUNRISE SUNDAY. ICE ACCUMULATIONS BETWEEN ONE QUARTER AND ONE HALF INCH SILL APPEAR LIKELY WITH AMOUNTS UP TO ONE INCH POSSIBLE NEAR THE RED RIVER. THEREFORE...WILL KEEP THE ICE STORM WARNING AND FREEZING RAIN ADVISORY IN PLACE. RAIN AND THUNDERSTORMS ARE EXPECTED TO FIRE UP AGAIN SOUTHEAST OF THE SUB FREEZING AIR AFTER SUNRISE SUNDAY. SOME ADDITIONAL HEAVY RAIN AND FLOODING WILL BE POSSIBLE SO WILL KEEP THE FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON. COLD AIR REINFORCEMENTS WILL FILTER ACROSS THE RED RIVER OVERNIGHT AND SUNDAY AND HELP THE FREEZING LINE REACH THE SOUTHERN SECTIONS OF NORTH TEXAS SUNDAY NIGHT/MONDAY MORNING. AT THE SAME TIME SOME ISENTROPIC LIFT OVER THE ARCTIC AIR MAY PRODUCE SOME LIGHT FREEZING RAIN...THEREFORE WILL KEEP THE WINTER STORM WATCH IN PLACE SUNDAY NIGHT THROUGH MONDAY. PRECIPITATION SHOULD END FROM NORTHWEST TO SOUTHEAST MONDAY AS DOWNWARD VERTICAL MOTION WORKS IN FROM THE NORTHWEST. THE REMAINDER OF THE WEEK LOOKS COOL AND SOMEWHAT UNSETTLED AS A SERIES OF TROUGHS DEVELOP OVER THE SOUTHWEST US. MOISTURE WILL BE SOMEWHAT LIMITED INITIALLY. HOWEVER...SOME LIGHT RAIN CHANCES SHOULD ENTER THE PICTURE BY THURSDAY OR FRIDAY. WILL LEAVE POPS LOW FOR NOW DUE TO TIMING UNCERTAINTIES. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 28 30 24 32 18 / 100 100 60 40 10 WACO, TX 32 35 29 33 22 / 100 100 80 60 20 PARIS, TX 33 33 24 33 19 / 100 100 60 30 10 DENTON, TX 27 30 23 31 15 / 100 100 40 30 10 MCKINNEY, TX 29 31 24 31 15 / 100 100 60 30 10 DALLAS, TX 29 31 25 32 21 / 100 100 60 40 10 TERRELL, TX 32 32 27 34 21 / 100 100 60 50 10 CORSICANA, TX 33 35 29 32 23 / 100 100 80 60 20 TEMPLE, TX 33 36 29 32 24 / 100 100 80 60 20 && .FWD WATCHES/WARNINGS/ADVISORIES... ICE STORM WARNING UNTIL 6 AM CST MONDAY FOR THE FOLLOWING ZONES: TXZ091>094-100>104-115>120-129>133-141>144-156-157. FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES: TXZ095-105>107-121>123-134-135-145>148-158>162-174-175. WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON FOR THE FOLLOWING ZONES: TXZ107-122-123-135-146>148-158>162-174-175. FREEZING RAIN ADVISORY UNTIL 6 AM CST MONDAY FOR THE FOLLOWING ZONES: TXZ095-105-106-121-134-145. && 99/79
Hazardous weather outlook, Jan 13, 4:00 PM CST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 400 PM CST SAT JAN 13 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 400 PM CST SAT JAN 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... AN ICE STORM WARNING REMAINS IN EFFECT ALONG AND NORTHWEST OF A LINE FROM COPPERAS COVE...TO CLEBURNE...TO DALLAS...TO BONHAM. A FREEZING RAIN ADVISORY IS IN EFFECT SOUTH OF THE ICE STORM WARNING AND NORTH OF A LINE FROM HILLSBORO...TO KAUFMAN...TO PARIS. SIGNIFICANT FREEZING RAIN WILL BEGIN IN THESE AREAS AFTER MIDNIGHT. THERE IS A CHANCE OF THUNDERSTORMS OVER ALL OF NORTH TEXAS TONIGHT. SOME OF THE STORMS COULD PRODUCE HEAVY RAIN. A FLASH FLOOD WATCH IS IN EFFECT ALONG AND EAST OF A LINE FROM KILLEEN...TO WAXAHACHIE...TO PARIS. .DAYS TWO THROUGH SEVEN... THERE IS A CHANCE OF THUNDERSTORMS OVER ALL OF NORTH TEXAS SUNDAY. SOME OF THE STORMS COULD BECOME STRONG AND PRODUCE SMALL HAIL AND GUSTY WINDS. THE POTENTIAL FOR HEAVY RAIN WILL CONTINUE ON SUNDAY. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH SUNDAY AFTERNOON. THE ICE STORM WARNING AND THE FREEZING RAIN ADVISORY WILL REMAIN IN EFFECT THROUGH 6 AM MONDAY. ICE ACCUMULATION IN EXCESS OF 1/4 IS LIKELY IN THE WARNING AREA...WITH LESSER AMOUNTS IN THE ADVISORY AREA. A WINTER STORM WATCH WILL REMAIN IN EFFECT THROUGH MONDAY AFTERNOON FOR THE PART OF NORTH TEXAS SOUTHEAST OF THE WARNING AND ADVISORY AREAS. CHANCES FOR WINTER WEATHER WILL CONTINUE IN CENTRAL TEXAS MONDAY NIGHT...SLOWLY TAPERING OFF BY LATE TUESDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING AND TONIGHT FOR REPORTS OF FLOODING AND WINTER WEATHER. 25
In the hours before
Local storm report, Jan 13, 1:20 PM CST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
120 PM CST SAT JAN 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM FLASH FLOOD 5 S CORSICANA 32.01N 96.47W
01/13/2007 NAVARRO TX EMERGENCY MNGR
FLOODING ON SECONDARY ROADS MAINLY SOUTH AND EAST PART
OF COUNTYLocal storm report, Jan 13, 1:46 PM CST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
146 PM CST SAT JAN 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM FLASH FLOOD 8 SE GROESBECK 31.44N 96.44W
01/13/2007 LIMESTONE TX LAW ENFORCEMENT
FLOODING CONTINUING ALONG F.M. 937 SOUTHEAST OF
GROESBECKLocal storm report, Jan 13, 2:00 PM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
200 PM CST SAT JAN 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM FLASH FLOOD ROSEBUD 31.07N 96.98W
01/13/2007 FALLS TX LAW ENFORCEMENT
WATER OVER ROADS NEAR ROSEBUD...AND NEAR GOLINDALocal storm report, Jan 13, 2:02 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
202 PM CST SAT JAN 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM FREEZING RAIN LEWISVILLE 33.04N 96.98W
01/13/2007 E0.05 INCH DENTON TX PUBLIC
ICE ACCUMULATING ON TREES/GRASSLocal storm report, Jan 13, 3:10 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
310 PM CST SAT JAN 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM FLASH FLOOD WORTHAM 31.79N 96.46W
01/13/2007 FREESTONE TX LAW ENFORCEMENT
FLOODING CONTINUING ON SECONDARY ROADS IN
STREETMAN/WORTHAM/TEAGUE AREALocal storm report, Jan 13, 3:11 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
311 PM CST SAT JAN 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM FLASH FLOOD RICHLAND 31.93N 96.43W
01/13/2007 NAVARRO TX EMERGENCY MNGR
CREEKS OUT OF BANKS...SECONDARY ROADS FLOODED EAST/SOUTH
PARTS OF COUNTYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 9:09 PM CST | Freezing Rain Advisory | FWD | Anderson, Bell, Bosque, Collin, Dallas, Delta and 23 more | 69 hr |
| Jan 13, 5:13 AM CST | Winter Storm Watch | FWD | Anderson, Bell, Falls, Freestone, Henderson, Hopkins and 8 more | 36 hr |
| Jan 13, 5:22 AM CST | Flash Flood Watch | FWD | Anderson, Bell, Delta, Ellis, Falls, Freestone and 14 more | 33 hr |
| Jan 13, 8:49 AM CST | Flash Flood Warning | FWD | Bell, Milam | 3 hr |
| Jan 13, 10:26 AM CST | Flash Flood Warning | FWD | Falls, Limestone | 3 hr |
| Jan 13, 11:31 AM CST | Flash Flood Warning | FWD | Bell, Milam | 3 hr |
| Jan 13, 11:45 AM CST | Flash Flood Warning | FWD | Dallas, Tarrant | 2 hr |
| Jan 13, 12:47 PM CST | Flash Flood Warning | FWD | Freestone, Navarro | 3 hr |
| Jan 13, 1:02 PM CST | Flash Flood Warning | FWD | McLennan | 3 hr |
| Jan 13, 1:18 PM CST | Flash Flood Warning | FWD | Falls, Limestone | 3 hr |
| Jan 13, 2:03 PM CST | Flash Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| Jan 13, 3:37 PM CST | Flash Flood Warning | FWD | Freestone, Navarro | 3 hr |
| Jan 13, 3:53 PM CST | Flash Flood Warning | FWD | McLennan | 2 hr |
| Jan 13, 5:00 PM CST | Flash Flood Warning | FWD | Henderson, Van Zandt | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.